# SDR REXA2018091400851

- Difficulty date: September 2, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 NR 1 FLOOR SEAT TRACK BETWEEN FS374 AND FS485 HAS CORROSION. REMOVED AND REPLACED FLOOR SEAT TRACK IAW AMM 53-00-49.
